Spotting on the pill. 2 advice options- which to follow?
I'm almost done with my 2nd month of the generic Seasonique pill. I love not having a period monthly but I feel like I shouted it from the rooftop too soon. For the past 9-12 days I've been spotting. Its like the last day of my cycle every day now. What gives? I spoke to my pharmacist about it and she said that it's most likely my body adjusting to the hormone levels. I spoke to the nurse at my gyno's office and the Dr. told her that I needed to stop taking my pill for 4 days to let my body flush out what it feels it needs to and restart the pill where I left off. Sooooo whose advice should I follow? Will this dreadful spotting ever stop? I hate that I started taking the pill to be safe and I'm now being told to stop for 4 days which basically means my 2 months of pill taking is now null & void. If that's what must be done though so be it.
This spotting can be due to hormonal imbalance casued by the birth control pills. Stop taking the pills as advised by your gynecologist and then start the pills again on the first day of periods or the first Sunday after periods.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.